To govern infection, we need to apprehend what is causing it within the first place. While the elements contributing to infection appear complicated, the main things to recollect are two: digestive health and mental fitness.
Irritation may be as a result of:
poor digestion, assimilation and removal mental and emotional stress The brain-intestine connection
Importantly, the primary reasons of irritation (digestive and mental) are surely related. Our brain registers thoughts. On every occasion a notion is registered, the brain makes a chemical (a neuro-peptide) that's released into the blood. The small gut does exactly the equal element - it generates the same neuro-peptides, except in quantities 10 instances extra compared to the brain. The neuro-peptides, once in the blood, function as a drug. While we entertain satisfied thoughts (of gratitude, love, connectedness), we release glad chemicals (endorphins) from the mind and from the gut. These glad chemical compounds make us experience happy and also switch on some of healthful genes. Conversely, while we've got sad thoughts, the brain and the intestine make harmful chemical compounds which could switch on most cancers genes and trigger irritation, among different matters Nucific Bio X4
my husband was diagnosed in March of 2009 with Bipolar and he remained stable for the next 3 years on 900 mgs of Lithium and 450 mgs of wellbutrin. in May 2013 current psych at the time changed his lithium to lamotrigine and my husband has not been able to get stable since then. I switched to a private pay dr in hopes of getting a better care at higher cost...this dr immediately started ECT treatments and it made the depression worse and extensive memory loss. He tried starting him on Depakote but that made him so lethargic and unable to put a thought together or express verbally. He is suggesting IV Ketamine drip and/or clozapine weekly monitoring. I am not ready to do that as I think it is extreme and we had bad reaction with ECT..so we settled with adding to his regular regime of 450 mgs of Lithium 2xday, 1 mg Clonazapam 1 at bedtime, Tegretol 200 mg 2 at bedtime and 1 in morning, Latuda 60 mgs 1 tab in morning to get result of 30 mgs since it counteracts with Tegretol and for sleep ambien 3 10mg tablets..in your opinion could this be extreme...my husband has not had a manic episode in 2 years and I don't understand why he is on so many strong mood stablizers...any info would be appreciated View Thread
Hi Doctor. I am Bipolar II and i take Lithium 675 mg with 0.5 in blood; Lamictal 200 mg; Aripiprazole 2.5 mg; and Clonazepam 3 mg. Not too? For me causes daytime sleep and wake often at night. It is worthwhile that the Aripiprazole akathisia caused me so much I have to take clonazepam? Aripiprazole makes some effect in such low doses? Because I got to the depressive phase. The dream will be for much medication? Aripiprazole is the other? How to be good in the depressive phase? Thanks.View Thread
my daughter is 28 years old and divorced for 5 years. she is has no child and living with familly(parents and her other sister). she had beeb affected by bipolar disorder for mor than 15 years but we didnt know it till 2 years ago after she had a suicide and was taken to a hospital for saving her life. making story short doctrs told us she had bipolar dis......and must go take drugs for some times. now she is better but not as well as other poeple . im worry about her will she get her healty or not?View Thread
My mother who has been diagnosed Bipolar/w Mild Schizophrenia recently began Allergy Drops rather than take...
Posted by An_259677
My mother who has been diagnosed Bipolar/w Mild Schizophrenia recently began Allergy Drops rather than take the injections. 3 weeks into the drops she has had a Mania episode along with other physical symptoms. We stopped the drops for 3 days then gave her the dose. After an hour of nausea she suffered severe mania symptoms. She was hospitalized and after 5 days of med adjustments she is getting better. Bipolar and Allergy drops do not mix.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.